# SDR 2005FA0000468

- Difficulty date: March 22, 2005
- Submitted: April 8, 2005
- Operation: General aviation
- Aircraft: N972PF
- Make and model: Raythn 390
- Aircraft serial: RB38
- Engine: Wilint FJ44
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tuning Unit
- Part number: 3909740080005
- Condition: Broken
- Location: Flow Control
- Part time: 582 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF LT BI-FLOW CONTROL VALVE IN CONJUNCTION WITH A SCHEDULED INSPECTION, FOUND PNEUMATIC TUBE IN LT PYLON AREA BENT AND CRACKED IN HALF.  SUSPECT MAY BE CAUSED DUE TO PREVIOUS ROUGH HANDLING OR FORCING TUBING DURING BI-FLOW VALVE REPLACEMENT OR RELATED MAINTENANCE IN AREA.  RECOMMENDED A MAINTENANCE PRECAUTION BE ADDED TO SEC 21-20-06-401 IN THE 390 MM ADVISING TECH TO HANDLE PNEUMATIC LINES IN THIS AREA WITH CAUTION.  (K)
